MathSciNet Relay Station
MathSciNet bibliographic data
MR1760784 57R57 (57M25 57R17 57R55)
Fintushel, Ronald; Stern, Ronald J. Nonsymplectic 4-manifolds with one basic class. Pacific J. Math. 194 (2000), no. 2, 325–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement